# SDR HALA20231016225

- Difficulty date: October 13, 2023
- Submitted: October 16, 2023
- Operation: Air carrier
- Aircraft: N228HA
- Make and model: Airbus A321-271N
- Aircraft serial: 09274
- Aircraft time: 10,619 hours, 2,260 cycles
- Engine: Iae PW1133GAJM
- Engine time: 9,631 hours, 2,041 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 6365712505
- Part serial: NSN
- Condition: Faulty
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS - 2 EA BROKEN CLAMP ON LOOP-A DETECTOR ELECTRICAL RAIL - ASSEMBLY. REMOVED AND REPLACED LOOP-A FIRE DETECTOR ELECTRICAL RAIL ASSEMBLY PER AMM 26-12-61. OPS CHECK GOOD ON LOOP-A FIRE DETECTOR PER AMM 26-12-00-710-002-B.
